Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the Reidemeister moves of a classical knot


Author: Bruce Trace
Journal: Proc. Amer. Math. Soc. 89 (1983), 722-724
MSC: Primary 57M25
MathSciNet review: 719004
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that under certain reasonable criteria one of the Reidemeister moves can be elminated.


References [Enhancements On Off] (What's this?)

  • [G] C. McA. Gordon, Some aspects of classical knot theory, Knot theory (Proc. Sem., Plans-sur-Bex, 1977) Lecture Notes in Math., vol. 685, Springer, Berlin, 1978, pp. 1–60. MR 521730

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M25

Retrieve articles in all journals with MSC: 57M25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0719004-4
Article copyright: © Copyright 1983 American Mathematical Society